# SDR YENA2018101070620

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT FLOORBEAM AT Y1292, FRAME 67 +12.00". HAS CORROSION THAT IS BEYOND LIMITS AFTER BLEND-OUT (REF. 53-00-14-283-002, FIG 001, SHT 1); REMOVED AND REPLACED LT FLOORBEAM (P/N: D5347217220400) AT Y1292, FRAME 67 TO 68, STR 23L, IAW SRM 51-42-11, PARA. 2.F. REF LCQ NR 24395.
